Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Frequent urination, difficulty in erection. Do I have non bacterial prostatitis?

I have had frequent urination since I was 12 years old I am now an 18 year old male. I urinate about every 1 hour. Some days are better then others. Sometimes it burns during urination and I have hesitancy and weak stream. I never have a morning erection and never get a real solid erection usually around a 60-70 percent hardness. The volume of urine is in between a little and moderate amount. I just got a proscription for Vesicare from my urologist and have been on that for 2 days he did no tests just gave me Vesicare and made a new appointment in 6 weeks. My question is could I have Nonbacterial Prostatitis without having the pain aspect in the pelvic area or perineum or what could make this last 6 years? Please help me get a better understanding of what could last 6 year the main stay symptom is frequent urination.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
welcome to HCM.
The symptom complex is poorly understood.
It may be non-bacterial prostatitis. It is not diagnosed by a single test and it is usually a diagnosis of exclusion, that is diagnosed after ruling out other conditions.
Pls followup with the same doctor, get examined, do ultrasound scans and take a course of antibiotics.
Thee is no specific or a single way to treat this and treatment is based on the symptoms.
Best regards
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor